# SDR AW6A200940238

- Difficulty date: April 30, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 17,135 hours, 15,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135144-2 - AFT PRESSURE BULKHEAD CRACKED AT FS 621.00 LT, LINTEL ASSY AREA.  AFT PRESSURE BULKHEAD CRACK AT FS 621.00 LT AT LINTEL ASSY REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
